Two point boundary value problems for operational differential equations
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 1 (1974) no. 1-2, pp. 63-79.
@article{ASNSP_1974_4_1_1-2_63_0,
     author = {Fattorini, H. O.},
     title = {Two point boundary value problems for operational differential equations},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {63--79},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 1},
     number = {1-2},
     year = {1974},
     zbl = {0322.34045},
     mrnumber = {422796},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1974_4_1_1-2_63_0/}
}
TY  - JOUR
AU  - Fattorini, H. O.
TI  - Two point boundary value problems for operational differential equations
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1974
DA  - 1974///
SP  - 63
EP  - 79
VL  - Ser. 4, 1
IS  - 1-2
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_1974_4_1_1-2_63_0/
UR  - https://zbmath.org/?q=an%3A0322.34045
UR  - https://www.ams.org/mathscinet-getitem?mr=422796
LA  - en
ID  - ASNSP_1974_4_1_1-2_63_0
ER  - 
%0 Journal Article
%A Fattorini, H. O.
%T Two point boundary value problems for operational differential equations
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1974
%P 63-79
%V Ser. 4, 1
%N 1-2
%I Scuola normale superiore
%G en
%F ASNSP_1974_4_1_1-2_63_0
Fattorini, H. O. Two point boundary value problems for operational differential equations. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 1 (1974) no. 1-2, pp. 63-79. http://www.numdam.org/item/ASNSP_1974_4_1_1-2_63_0/

[1] R.P. Boas, Entire functions, Academic Press, New York, 1954. | MR | Zbl

[2] L. Cattabriga, Un problema al contorno per una equazione parabolica di ordine dispari, Ann. Scuola Norm. Sup. Pisa, 13 (1954), 163-203. | Numdam | MR | Zbl

[3] J. Chazarain, Problèmes de Cauchy Abstraits et Applications à Quelques Problèmes Mixtes, Jour. Funct. Anal., 7 (1971), 386-446. | MR | Zbl

[4] G. Da Prato, Weak solutions for linear abstract differential equations in Banach spaces, Advances in Math., 5 (1970), 181-245. | MR | Zbl

[5] N. Dunford - J.T. Schwartz, Linear operators, part I, Interscience, New York, 1958. | Zbl

[6] H.O. Fattorini - A. Radnitz, The Cauchy problem with incomplete initial data, Mich. Math. Jour., 18 (1972), 291-320. | MR | Zbl

[7] H.O. Fattorini, The underdetermined Cauchy problem in Banach spaces, Math. Ann. (1973). | MR | Zbl

[8] P. Grisvard, Equations operationnelles abstraits dans les espaces de Banach et problèmes aux limites dans des ouverts cylindriques, Ann. Scuola Norm. Sup. Pisa, 21 (1967), 307-347. | Numdam | MR | Zbl

[9] J. Kadlec, On the solution of the first boundary value problem for a generalized heat flow equation in classes of functions having fractional derivatives with respect to time, (Russian), Czech. Jour. Math., 91 (1966), 91-113. | MR | Zbl

[10] J.L. Lions - E. Magenes, Problèmes aux limites non homogènes et applications, vol. 1, Dunod, Paris, 1968. | MR | Zbl

[11] A. Radnitz, The incomplete Cauchy problem in Banach spaces, Dissertation, University of California, Los Angeles, 1970.

[12] R. Schatten, A theory of cross-spaces, Ann. of Math. Studies n. 26, Princeton University Press, Princeton, 1950. | MR | Zbl